# SDR AALA200802428A

- Difficulty date: October 28, 2008
- Submitted: December 22, 2008
- Operation: Air carrier
- Aircraft: N680AN
- Make and model: Boeing 757223
- Aircraft serial: 29590
- System (JASC): 3350 · Emergency Lighting
- Part: Lamp
- Condition: Burned Out
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DFW - EMERGENCY LIGHT AT SEAT ROW 10DEF INOPERATIVE.  REPLACED LAMP FOR EMERGENCY LIGHT AT SEAT ROW 10DEF.  SYSTEM GROUND CHECKED NORMAL OPERATION.
